# SDR SWAA2018080724051

- Difficulty date: July 30, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 49,068 hours, 28,940 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stiffener
- Part number: 11A1308U15
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR WHEEL WELL LOWER VERTICAL STIFFENER CRACKED AT BS 663, LBL 27.  R&R STIFFENER IAW SRM AND DWG.
